Brain “Shocks” on Paxil

“…my husband and I are convinced that going off the Paxil was the core of the 

entire problem.”

 

I started taking Paxil in April for a mild case of anxiety and sleeplessness. In mid-August, I was told to stop taking the Paxil immediately because it was causing me to have severe bleeding under my skin. I did as I was told and stopped the Paxil cold turkey. Several days later I was hospitalized with a suspicion of either a brain tumor, seizure disorder or inner ear disease. I was experiencing uncontrollable dizziness and “wooziness/swimming” in my head as well as what I have read to be called “brain shocks”. As a new mother I was extremely worried about these symptoms-especially after falling down the stairs one night. My primary care physician assured my husband and I that the problem did not lie in the sudden absence of Paxil from my system and immediately put me in the Neurology Intensive Care unit of the local hospital where I underwent, EKG, telemetry, MRI, and EEG. All to be told I had an inner ear problem. SO, now I am forced to take steroids and diuretics for this “inner ear problem”. These drugs are NOT helping my problem. After seeing the “20/20” report, my husband and I are convinced that going off the Paxil was the core of the entire problem.
How long am I to expect these symptoms to last? My doctor wants me to go back on the Paxil. I will not go back on this drug just so I can rid myself of problems the drug has caused.

Do you have any idea how long I might have to suffer with these symptoms? I need to feel that I can function with my baby.

Thank you.

 

10/18/2000

This is Survivor Story number 8.
Total number of stories in current database is 96

697 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply